# SDR GTIA2021050635714

- Difficulty date: May 4, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N643NK
- Make and model: Airbus A320-232
- Aircraft serial: 6616
- Aircraft time: 21,145 hours, 9,493 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Condition: Scratched
- Location: Rudder Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES FOUND ON RUDDER BEARING #6 FITTING RAF 01 2730610 OPENED-ACCOMPLISHED EO 5546-2103
